TITLE

Anaphylactoid Reactions to Radiopaque Contrast Dye: In reply

AUTHOR(S)
Schnyder, Benno; Pichier, Werner J.
PUB. DATE
July 2009
SOURCE
Mayo Clinic Proceedings;Jul2009, Vol. 84 Issue 7, p663
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A response to a letter to the article about the article "Mechanisms of Drug-Induced Allergy" is presented.
ACCESSION #
42999328

 

Related Articles

  • Very late delayed-allergic reaction to natalizumab not associated with neutralizing antibodies. Killestein, J.; Jasperse, B.; Liedorp, M.; Seewann, A.; Polman, C. H. // Multiple Sclerosis (13524585);Apr2009, Vol. 15 Issue 4, p525 

    A letter to the editor is presented which present a study on a serum sickness-like delayed hypersensitivity reaction, in absence of anti-natalizumab NAb, in a patient who had more than 10 natalizumab infusions without any drug-related adverse reactions before.

  • I found Vega -- it's useless. Burnett, Andrew // Pulse;3/16/2006, Vol. 66 Issue 11, p30 

    A letter to the editor is presented in response to the article about the use of the Vega allergy testing machine in diagnosing allergies, published in February 23, 2006 issue.

  • EASIN' SNEEZIN' Toff, Jeff // Prevention;Dec91, Vol. 43 Issue 12, p23 

    Presents a letter to the editor about allergies and caffeine.

  • EASIN' SNEEZIN'  // Prevention;Dec91, Vol. 43 Issue 12, p23 

    Presents the editor's response about allergies and caffeine.

  • Question for the Vet. Boone, J.P. // Saturday Evening Post;Oct87, Vol. 259 Issue 7, p90 

    Presents a letter to the editor in response to an article about pet allergies.

  • Question for the Vet. Toussard, Pete // Saturday Evening Post;Oct87, Vol. 259 Issue 7, p90 

    Presents a letter to the editor, asking for ways in treating flea-allergy dermatitis in dogs.

  • Acute Reaction to Dipyridamole during Myocardial Scintigraphy. Angelides, S.; Van der Wall, H.; Freedman, S.B. // New England Journal of Medicine;02/04/99, Vol. 340 Issue 5, p394 

    A letter to the editor is presented regarding "Acute Reaction to Dipyridamole during Myocardial Scintigraphy," by S. Angelides, H. Van der Wall, and S.B. Freedman.

  • Letter to the Editor. Gaby, Alan R. // Alternative Medicine Review;Sep2004, Vol. 9 Issue 3, p237 

    Presents a letter to the editor in response to an experiment described in a previous issue of "Alternative Medicine Review" evaluating nine different food sensitivity tests.

  • Letter to the Editor. Herman, Patricia M.; Drost, Lisa M. // Alternative Medicine Review;Sep2004, Vol. 9 Issue 3, p238 

    Presents a response by Patricia M. Herman to a letter to the editor about her experiment evaluating nine different food sensitivity tests described in a previous issue of "Alternative Medicine Review."

  • Exaggerated Insect Bite-like Reaction in Patients Affected by Oncohaematological Diseases. Vassallo, Camilla; Passamonti, Francesco; Cananzi, Raffaello; Brazzelli, Valeria; Ardigò, Marco; Lazzarino, Mario; Borroni, Giovanni // Acta Dermato-Venereologica;Jan2005, Vol. 85 Issue 1, p76 

    Presents a letter to the editor regarding a case of exaggerated insect bite-like reaction in patients with chronic B-cell lymphatic leukemia.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics